Публикация №7430

Название публикацииОБ ОЦЕНКАХ СКОРОСТИ СХОДИМОСТИ И УСТОЙЧИВОСТИ ДЛЯ НЕКОТОРЫХ МОДЕЛЕЙ МАССОВОГО ОБСЛУЖИВАНИЯ / ON THE BOUNDS OF THE RATE OF CONVERGENCE AND STABILITY FOR SOME QUEUEING MODELS
Название на другом языке
Тип публикацииСтатья
ИзданиеИнформатика и ее применения
ИздательНе задан
ISBN1992-2264
DOI10.14357/19922264140303
Год издания2014
Том8
Номер3
ГлаваНе задан
Страницы19-27
АннотацияНе задан
Авторы(ИПИ РАН) Коротышева Анна Владимировна
Зейфман Александр Израилевич
Киселева К.М.
Королев Виктор Юрьевич
Шоргин Сергей Яковлевич
ссылка в Internethttp://www.ipiran.ru/journal/issues/2014_08_01/
РИНЦ1
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2013) ON A QUEUEING MODEL WITH GROUP SERVICES

(2015) ON PERTURBATION BOUNDS FOR A QUEUEING MODEL WITH GROUP SERVICES

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(2009) ON THE SPEED OF CONVERGENCE TO STATIONARITY OF THE ERLANG LOSS SYSTEM

(2014) PERTURBATION BOUNDS AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1989) НЕКОТОРЫЕ СВОЙСТВА СИСТЕМЫ С ПОТЕРЯМИ В СЛУЧАЕ ПЕРЕМЕННЫХ ИНТЕНСИВНОСТЕЙ

(2009) О НЕСТАЦИОНАРНОЙ МОДЕЛИ ЭРЛАНГА

(2014) ОБЩИЕ ОЦЕНКИ УСТОЙЧИВОСТИ ДЛЯ НЕСТАЦИОНАРНЫХ МАРКОВСКИХ ЦЕПЕЙ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / GENERAL BOUNDS FOR NONSTATIONARY CONTINUOUS-TIME MARKOV CHAINS